# SDR YENA2023020200125

- Difficulty date: February 2, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N2044J
- Make and model: Airbus A321-271N
- Aircraft serial: 09195
- Aircraft time: 7,667 hours, 2,290 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#101, FLL-LAX. 'DURING CLIMBOUT ODOR IN COCKPIT PERFORMED COCKPIT/CABIN ODOR RECOGNITION+ISOLATION PROCEDURE FCOM PAGE 4-53, ODOR DISSIPATED WITH PACK #1 OFF (STEP P.C.) LEVEL 2 ODOR UNTIL ISOLATED, SEE PREVIOUS WRITE-UP ON PAGE 3746514; PERFORMED BOROSCOPE OF #1 ENG. RAN #1 AND 2 ENG AND PERFORMED PACK BURN. OPENED UP FLOW CONTROL VALVE OF #1 PACK IAW AMM REF 72-35-00-290-801A AND 72-31-00-290-802A. THE OPS CHECK IS GOOD. A/C OK FOR CONTINUED SERVICE. THIS CLEARS MDDR 4999919. MX-4 UPDATED. PLACARD REMOVED.
